| Model Number |
H74939171061070 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.G4 - premarket / 510(k) #: k141521, k141597.
Event or Problem Description
It was reported that a balloon rupture occurred.The 99% stenosed target lesion was located in the moderately tortuous and severely calcified shunt.A 6.0 x 100, 75cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon second inflation at 10 atmospheres for 2 seconds.The device was removed without any problem, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.